Universal Gaps for XOR Games from Estimates on Tensor Norm Ratios

TitleUniversal Gaps for XOR Games from Estimates on Tensor Norm Ratios
Publication TypeJournal Article
Year of Publication2020
AuthorsAubrun, G, Lami, L, Palazuelos, C, Szarek, SJ, Winter, A
JournalCommunications in Mathematical Physics
Volume375
Pagination679 - 724
Date PublishedJan-04-2020
ISSN0010-3616
URLhttp://link.springer.com/10.1007/s00220-020-03688-2
DOI10.1007/s00220-020-03688-2
Short TitleCommun. Math. Phys.
Campus d'excel·lència internacional U A B